# SDR 2002F00447

- Difficulty date: February 16, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND GOUGE ON FUSELAGE SKIN AT STATION 1343.  (M)
